So I smoked up yesterday, except this time I smoked too much, of some VERY potent stuff, and I had a really bad trip. I thought I had Down's Syndrome - in fact, I truly believed it - and I imagined I was living in an alternate reality. It scared the **** out of me. I was wondering whether this was just a reaction to my medication (Zyprexa) or whether this was general paranoia, or whether this is a sign that I should give up the herb forever. I know for a fact that I'm not going to smoke again any time soon, but I do want to know why this happened and what could have caused it.
I can tell this is going to take me some time to get over.
Both affect your central nervous system. Pot can indeed cause paranoia. It may have had a more potent THC content or even could have been laced with something. Its not advisable for people taking anti depressants to engage in illicit drugs. They can make you more depressed. If your trip was enough to reconsider please do so. Any loss of reality can be very dangerous to yourself or even others.
I was diagnosed with schizophrenia and I only took one hit from what I was told was "good weed" the last time I smoked weed (which was a long time ago) and I experienced time freezing and saw a hallway that wasn't even there. When I looked again it was a brick wall. I can't say it scared me because time freezing also froze my brain but it was unpleasant after the fact. I think weed exacerbates bipolar disorder and schizophrenia as well as some other mental illnesses.
Everything I have read (with the exception of 1 or 2 individual experiences) says THC and the meds normally used to treat BP are a very bad idea. Extreme paranoia, psychosis, schizoid behaviors and lots more unpleasant stuff can all be associated with using weed while taking our meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.